# SDR FDEA2018090502299

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STUB BEAM AT STA 580 LT SIDE IS CRACKED AND REQUIRES REPAIR. REPAIRED CRACKED STUB BEAM AT BSTA 580 LBL 45 IAW EA F-5310-T0341592.
